EconPapers    
Economics at your fingertips  
 

Polynomial Utility

G Fuhrken and Marcel Richter

Economic Theory, 1991, vol. 1, issue 3, 49 pages

Abstract: We characterize continuous representability of preference relations by multiplicative functions and by certain polynomial functions, on connected topological spaces. Our methods show that the same Continuity Principle that yielded additive utility representations in earlier work applies much more generally.

Date: 1991
References: Add references at CitEc
Citations: View citations in EconPapers (1)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:joecth:v:1:y:1991:i:3:p:231-49

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/199/PS2

Access Statistics for this article

Economic Theory is currently edited by Nichoals Yanneils

More articles in Economic Theory from Springer, Society for the Advancement of Economic Theory (SAET) Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-06
Handle: RePEc:spr:joecth:v:1:y:1991:i:3:p:231-49